Table of Contents
Advances in Optical Technologies
Volume 2013, Article ID 636472, 5 pages
http://dx.doi.org/10.1155/2013/636472
Research Article

Application of the Expansion Method in Ultrashort Pulses in Nonlinear Optical Fibers

School of Mathematics and Physics, Research Institute of Photoelectric Technology, Changzhou University, Changzhou 213164, China

Received 18 July 2013; Revised 5 November 2013; Accepted 11 November 2013

Academic Editor: Zoran Ikonic

Copyright © 2013 Jiang Xing-Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. K. Yuri and P. A. Govind, Optical Solitons from Fibers to Photonic Crystals, Academic Press, 2003.
  2. A. Hasegawa and F. Tappert, “Transmission of stationary nonlinear optical pulses in dispersive dielectric fibers. I. Anomalous dispersion,” Applied Physics Letters, vol. 23, no. 3, pp. 142–144, 1973. View at Publisher · View at Google Scholar · View at Scopus
  3. L. F. Mollenauer, R. H. Stolen, and J. P. Gordon, “Experimental observation of picosecond pulse narrowing and solitons in optical fibers,” Physical Review Letters, vol. 45, no. 13, pp. 1095–1098, 1980. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Wang, X. Li, and J. Zhang, “The (G′/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. M. A. Akbar, N. H. M. Ali, and S. T. Mohyud-Din, “Assessment of the further improved (G′/G)-expansion method and the extended tanh-method in probing exact solution of nonlinear PDEs,” Mathematical, Theoretical and Computational Physics, vol. 2, article 326. View at Publisher · View at Google Scholar
  6. Y. Q. Shi, “Solving the high-order dispersive nonlinear Schrödinger equation by the G′/G-expansion method,” Journal of Guangxi University of Technology, vol. 20, no. 3, pp. 45–49, 2009 (Chinese). View at Google Scholar
  7. R. C. Yang and Y. Zhang, “Exact combined solitary wave solutions in nonlinear metamaterils,” Journal of the Optical Society of America B, vol. 28, no. 1, pp. 123–127, 2011. View at Google Scholar
  8. M. Wang, “The solitary wave solutions for variant Boussinesq equations,” Physics Letters A, vol. 199, no. 3-4, pp. 169–172, 1995. View at Google Scholar · View at Scopus
  9. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at Scopus
  11. J.-L. Zhang, M.-L. Wang, and X.-Z. Li, “The subsidiary ordinary differential equations and the exact solutions of the higher order dispersive nonlinear Schrödinger equation,” Physics Letters A, vol. 357, no. 3, pp. 188–195, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. S.-D. Zhu, “Exact solutions for the high-order dispersive cubic-quintic nonlinear Schrödinger equation by the extended hyperbolic auxiliary equation method,” Chaos, Solitons and Fractals, vol. 34, no. 5, pp. 1608–1612, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Mehdipoor and A. Neirameh, “New exact solutions for nonlinear solitary waves in Thomas-Fermi plasmas with (G′/G)-expansion method,” Astrophysics and Space Science, vol. 337, no. 1, pp. 269–274, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. B. S. Bahrami, H. Abdollahzadeh, I. M. Berijani, D. D. Ganji, and M. Abdollahzadeh, “Exact travelling solutions for some nonlinear physical models by (G′/G)-expansion method,” Pramana, vol. 77, no. 2, pp. 263–275, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. H. A. Zedan, “(G′/G)-expansion method for the generalized Zakharov equations,” Ricerche di Matematica, vol. 60, no. 2, pp. 203–217, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. S. K. Elagan, M. Sayed, and Y. S. Hamed, “An innovative solution for the generalized FitzHugh-Nagumo equation by using the generalized (G′/G)-expansion method,” Applied Mathematics, vol. 2, pp. 470–474, 2011. View at Google Scholar
  17. H. Kheiri, M. R. Moghaddam, and V. Vafaei, “Application of the (G′/G)-expansion method for the Burgers, Burgers-Huxley and modified Burgers-KdV equations,” Pramana, vol. 76, no. 6, pp. 831–842, 2011. View at Publisher · View at Google Scholar · View at Scopus